advertisement
Question
Posted by: Anonymous | 2009/05/28

Identifying a type of medicine

Defecate an orange liquid, it looks and feels like oil (bright orange mango archar oil to be exact) and smells like nothing, can you please tell me please what can that be? I have no pain in the abdomen and am afraid to eat. Have been drinking a lot of water.

Worried.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
It is just what it looks like - oil - this can be caused by malabsorbtion of fat in the bowel or a shortage of pancreas enzymes, or due to medications like Orlistat or Reductil. Try to avoid fatty foods in the next few days and it should disappear. If it persists you may need to see a doctor to determine the cause.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement